Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 67, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jun 27, 2018, 4:16 AM EDT for Gwinnett County, Walton County, Georgia. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2018, 4:16 AM EDT (08:16 UTC)
- Expired
- Jun 27, 2018, 7:21 AM EDT
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gwinnett County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alcovy River at New Hope Road near Grayson (ALCG1). The gauge peaked at 9.76 ft at Jun 27, 2018, 5:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02208150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
988 WGUS42 KFFC 270816 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 416 AM EDT Wed Jun 27 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC135-297-272215- /O.NEW.KFFC.FL.W.0067.180627T0816Z-000000T0000Z/ /ALCG1.1.ER.180627T0733Z.180627T0745Z.000000T0000Z.UU/ 416 AM EDT Wed Jun 27 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Alcovy River near Lawrenceville. * From early this morning until further notice. * At 3AM Wednesday the stage was 9.2 feet...and rising. * Flood stage is 9.0 feet. * At 9.0 feet...Flood stage is reached. Minor flooding begins of the woodlands upstream and downstream from the river gauge at New Hope Road. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$
1 follow-up statement
257 WGUS82 KFFC 271121 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 721 AM EDT Wed Jun 27 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties GAC135-297-271151- /O.CAN.KFFC.FL.W.0067.000000T0000Z-180627T1121Z/ /ALCG1.1.ER.180627T0733Z.180627T0846Z.180627T1017Z.UU/ 721 AM EDT Wed Jun 27 2018 The Flood Warning is cancelled for The Alcovy River near Lawrenceville. * This takes effect immediately. * At 6AM Wednesday the stage was 8.6 feet...and falling. * Flood stage is 9 feet. * The creek/river will continue to fall. * At 9 feet...Flood stage is reached. Minor flooding begins of the woodlands upstream and downstream from the river gauge at New Hope Road. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 3:45 AM EDT, 31 minutes earlier.
Area forecast discussion, Jun 27, 3:45 AM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 345 AM EDT Wed Jun 27 2018 .PREV DISCUSSION... /Issued 831 PM EDT Tue Jun 26 2018/ UPDATE... Near term forecast in pretty good shape. Convective complex in eastern TN still chugging along and just now moving into far north GA. Decent cold pool behind this line with temps around 70F. Not seeing many svr reports in last hour or so but will keep a close eye on it. Another smaller area of showers/storms over westcentral GA but cloud tops warming and radar trends also decreasing quickly. Hires models again of little value. Appears only recent HRRR runs have decent handle on observed trends and very near term so far. Should see convection dissipate by 11p to midnight. SNELSON PREV DISCUSSION... /Issued 315 PM EDT Tue Jun 26 2018/ SHORT TERM /Tonight through Wednesday Night/... Upper level ridge still building in place over the gulf states, keeping our area generally in west to northwest flow through the short term period. A perturbation moving through the flow in addition to diurnal heating will bring us showers and thunderstorms this afternoon with another round of showers and thunderstorms possible this evening, mainly across northern Georgia. Have kept slight chance to chance pops across the area for isolated to scattered coverage of showers/storms this afternoon and evening. A few severe storms are not out of the question, especially across northern Georgia. For Wednesday, diurnal showers and thunderstorms are expected again in the afternoon/evening. Later on Wednesday afternoon, a short wave trough will push through the area and with it a focus for showers and thunderstorms in conjunction with diurnal heating. These showers/storms may linger into the evening as well. The best chances for the strongest storms will be across northern Georgia. A few storms may become severe with the main hazard being damaging winds. High temperatures today and Wednesday are in the 80s and 90s. Max heat index values are around 100-103 in central Georgia for both today and Wednesday. Trends will continue to be monitored as this is just below heat advisory criteria. Reaves LONG TERM /Thursday through Tuesday/... The forecast is on track with little changes needed at this update. A trough and associated front will move through later Wednesday through the overnight which should be the axis by which we see most convection during this time. Expecting linear development of showers and thunderstorms to move through from north to central GA. The boundary will sag south of the area and will be the catalysis for thunderstorms develop during Thursday and Friday afternoons. By the weekend into next week, strong high pressure will build overhead with ample ridging aloft. This will result in widespread diurnal convection each afternoon/evening. Temperatures will be AOA normal through the period. 26 PREV DISCUSSION... /Issued 424 AM EDT Tue Jun 26 2018/ LONG TERM /Wednesday Night through Monday/... As the long term portion begins, a shortwave trough will be pushing through the region late Wed evening into Wed night. Although guidance is not really emphasizing this feature, fell combination of this enhanced lift and residual instability will be enough to keep convection going into the first half of the overnight period. Will continue in a NW flow type pattern through the end of the week so will be difficult to time individual impulses within the flow. May be less of a diurnal trend to pops during this time period but for now have continued to indicate highest pops during the afternoon hours. Some indications of perhaps some drier air working into the NE corner of the forecast area Fri but may not be enough to shut down convection completely given aforementioned lift. Mid and upper level high moves over the NE states for the weekend into early next week. Deep layer moisture will traverse the southern extent of this to bring higher rain chances back to the area. Precipitable water increases to 2 inches by late Sat and continues into Sun. Some notable dry air to move in from the east by early next week with PW values falling to at or slightly below seasonal norms. Deese && .AVIATION... 06Z Update... Ceilings are all over the place this morning ranging from VFR to LIFR. Over all trend is the ceilings are falling now that the convection has diminished. We should see mainly IFR to MVFR ceilings at the TAF sites just before day break. These low ceilings should lift and diminish fast just after sunrise and should be back to VFR by 13z-14z. VSBYs are doing the same thing and expecting them to follow the ceilings trend through day break. Expecting another round of afternoon SHRA/TSRA again today with the greatest chances between 20z-00z. Winds are light and variable this morning but will see mainly W to SW today with speeds 10kt or less. Will see some stronger...gusty winds this afternoon in and around any convective activity. //ATL Confidence...06Z Update... Medium to High confidence for all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 90 72 93 73 / 50 40 30 20 Atlanta 90 75 91 75 / 40 40 40 30 Blairsville 84 67 86 67 / 60 50 30 20 Cartersville 90 72 91 73 / 50 40 40 30 Columbus 93 76 93 76 / 30 30 50 30 Gainesville 88 72 90 73 / 50 40 30 20 Macon 93 74 94 74 / 40 30 50 30 Rome 90 72 92 72 / 50 40 30 30 Peachtree City 91 73 91 73 / 40 30 50 30 Vidalia 94 76 94 76 / 40 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....41 AVIATION...01
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 13 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 254 PM EDT Tue Jun 26 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 254 PM EDT Tue Jun 26 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon. Isolated storms will be strong to severe, with the main hazards damaging winds, large hail, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There will be an enhanced chance of strong to severe storms later Wednesday into Wednesday night as an upper level storm system moves across the area bringing likely storm coverage to North Georgia. There is a chance of thunderstorms each day for the rest of the time period through next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 27, 12:54 AM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1254 AM EDT WED JUN 27 2018
GAZ058>061-071>074-270530-
Butts GA-Washington GA-Putnam GA-Baldwin GA-Monroe GA-Hancock GA-
Jones GA-Jasper GA-
1254 AM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHWESTERN
WASHINGTON...PUTNAM...BALDWIN...MONROE...HANCOCK...JONES AND SOUTHERN
JASPER COUNTIES UNTIL 130 AM EDT...
At 1253 AM EDT...a line of strong thunderstorms was along a line
extending from Jackson to near Culverton...and moving south at 20
mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Jackson, Forsyth, Gray, Monticello, Sparta,
Flovilla, Midway-Hardwick, Meriwether, Beulah, Wayside, Allenwood,
Round Oak, Hardwick, Browns Crossing, McElheneys Crossroads, Collier,
Juliette and Ethridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3311 8272 3293 8348 3298 8404 3330 8404
3338 8282 3327 8278 3325 8275
TIME...MOT...LOC 0453Z 356DEG 16KT 3330 8398 3336 8292
WIND...50MPHSpecial weather statement, Jun 27, 1:00 AM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
100 AM EDT WED JUN 27 2018
GAZ038-050-051-060-061-270530-
Taliaferro GA-Putnam GA-Hancock GA-Oglethorpe GA-Greene GA-
100 AM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...NORTHEASTERN
PUTNAM...NORTHERN HANCOCK...SOUTHWESTERN OGLETHORPE AND GREENE
COUNTIES UNTIL 130 AM EDT...
At 100 AM EDT...a strong thunderstorm was over Penfield, or near
Greensboro...moving south at 20 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Greensboro, Crawfordville, Union Point, Woodville, White Plains,
Siloam, Maxeys, Reynolds Plantation, Phoenix, Liberty, Stephens,
Springfield, Veazey, Robinson, Daniel Springs, Powelton, Carey,
Penfield, Lyneville and Philomath.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3334 8333 3348 8329 3349 8328 3353 8328
3353 8327 3355 8328 3379 8328 3382 8329
3379 8298 3362 8288 3363 8288 3363 8287
3349 8284 3346 8287 3343 8285 3343 8283
3338 8282
TIME...MOT...LOC 0500Z 356DEG 16KT 3366 8315
WIND...50MPHSpecial weather statement, Jun 27, 1:35 AM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 AM EDT WED JUN 27 2018
GAZ071>073-081>084-270600-
Wilkinson GA-Baldwin GA-Monroe GA-Bibb GA-Crawford GA-Jones GA-
Twiggs GA-
135 AM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...WESTERN
BALDWIN...EASTERN MONROE...BIBB...NORTHEASTERN CRAWFORD...JONES AND
NORTHERN TWIGGS COUNTIES UNTIL 200 AM EDT...
At 135 AM EDT...a line of strong thunderstorms was along a line
extending from near Resseaus Crossroads to near Plant Scherer...and
moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Milledgeville, Gray, Gordon, Ivey, Payne, Payne City,
Midway-Hardwick, Postell, Lake Tobesofkee, Bradley, Wayside, Mountain
Springs, Griswoldville, Round Oak, Wesleyan, Arkwright, Browns
Crossing, Juliette and Ethridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3312 8391 3318 8339 3291 8311 3270 8386
TIME...MOT...LOC 0535Z 332DEG 13KT 3319 8347 3309 8385
WIND...40MPHSpecial weather statement, Jun 27, 2:00 AM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 AM EDT WED JUN 27 2018
GAZ060-072-073-082>084-270630-
Wilkinson GA-Putnam GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
200 AM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHERN PUTNAM...
BALDWIN...NORTHEASTERN BIBB...JONES AND TWIGGS COUNTIES UNTIL 230 AM
EDT...
At 158 AM EDT...a strong thunderstorm was over Haddock, or 7 miles
east of Gray...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Milledgeville, Gray, Jeffersonville, Irwinton, Gordon, Ivey,
McIntyre, Toomsboro, Midway-Hardwick, Meriwether, Marion, Postell,
Bradley, Wayside, Allenwood, Mountain Springs, Griswoldville, Round
Oak and Plant Harlee Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3257 8354 3313 8366 3323 8327 3321 8326
3319 8327 3318 8324 3279 8298
TIME...MOT...LOC 0558Z 313DEG 20KT 3302 8341
WIND...40MPHSpecial weather statement, Jun 27, 2:32 AM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 AM EDT WED JUN 27 2018
GAZ061-062-072>076-082>084-270700-
Jefferson GA-Wilkinson GA-Washington GA-Baldwin GA-Bibb GA-
Hancock GA-Glascock GA-Warren GA-Jones GA-Twiggs GA-
232 AM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...WILKINSON...
WASHINGTON...BALDWIN...EASTERN BIBB...HANCOCK...GLASCOCK...WARREN...
SOUTHEASTERN JONES AND TWIGGS COUNTIES UNTIL 300 AM EDT...
At 232 AM EDT...a line of strong thunderstorms was along a line
extending from Beall Springs to Fitzpatrick...and moving southeast at
15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Milledgeville, Sandersville, Warrenton, Sparta,
Jeffersonville, Gibson, Irwinton, Wrens, Gordon, Davisboro, Tennille,
Ivey, McIntyre, Toomsboro, Stapleton, Oconee, Avera, Norwood and
Danville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3264 8311 3252 8336 3284 8364 3353 8262
3341 8255 3335 8255 3334 8244 3318 8230
TIME...MOT...LOC 0632Z 296DEG 13KT 3334 8272 3275 8343
WIND...40MPHSpecial weather statement, Jun 27, 3:01 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 AM EDT WED JUN 27 2018
GAZ074>076-084-270730-
Jefferson GA-Wilkinson GA-Washington GA-Glascock GA-
301 AM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...WILKINSON...
WASHINGTON AND GLASCOCK COUNTIES UNTIL 330 AM EDT...
At 300 AM EDT...a line of strong thunderstorms was along a line
extending from near Mitchell to near Jeffersonville...and moving east
at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Gibson, Irwinton, Wrens, Davisboro, Tennille, McIntyre,
Toomsboro, Stapleton, Oconee, Avera, Mitchell, Deepstep, Edge Hill,
Edgehill, Hamburg State Park, Downs, Grange, Nicklesville and
Stapletons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3265 8313 3271 8330 3280 8335 3298 8312
3295 8307 3299 8305 3302 8306 3313 8290
3324 8278 3324 8275 3326 8275 3330 8265
3326 8225 3323 8223
TIME...MOT...LOC 0700Z 263DEG 12KT 3326 8268 3273 8329
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | White | 35 min |
| Jun 26, 8:12 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 33 min |
| Jun 26, 8:17 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 43 min |
| Jun 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 26, 8:57 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 32 min |
| Jun 26, 9:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 26, 9:48 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 27 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jun 26, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 47 min |
| Jun 26, 10:09 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 36 min |
| Jun 26, 10:19 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 26 min |
| Jun 26, 10:46 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 29 min |
| Jun 26, 11:02 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 2 hr |
| Jun 26, 11:06 PM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 9 min |
| Jun 26, 11:16 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Newton, Oconee, Walton | 29 min |
| Jun 26, 11:59 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 31 min |
| Jun 27, 12:19 AM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 27, 12:26 AM EDT | River Flood Warning | FFC | Gwinnett | 48 min |
| Jun 27, 12:33 AM EDT | Special Weather Statement | FFC | Butts, Greene, Hancock, Jasper, Putnam | 27 min |
| Jun 27, 12:54 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 36 min |
| Jun 27, 1:00 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 30 min |
| Jun 27, 1:35 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Jun 27, 2:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 30 min |
| Jun 27, 2:32 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more | 28 min |
| Jun 27, 3:01 AM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 29 min |
| Jun 27, 1:44 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jun 27, 2:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jun 27, 2:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jun 27, 2:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 27, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 28 min |
| Jun 27, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jun 27, 3:31 PM EDT | Special Weather Statement | FFC | Union | 44 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 27, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 44 min |
| Jun 27, 4:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Jun 27, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding, Polk | 50 min |
| Jun 27, 4:14 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 31 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 52 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:35 PM EDT | Special Weather Statement | FFC | Cobb | 40 min |
| Jun 27, 4:56 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Jun 27, 5:46 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 29 min |
| Jun 27, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 32 min |
| Jun 27, 6:08 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Jun 27, 6:32 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 43 min |
| Jun 27, 6:39 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 51 min |
| Jun 27, 7:23 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 52 min |
| Jun 27, 7:42 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more | 48 min |
| Jun 27, 7:59 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 31 min |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.